# SDR DALA2022052603653

- Difficulty date: May 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 AFTER FASTENERS REMOVAL, CRACK WAS FOUND ON ANGLE BTW STA 1640 AND S-14R. CORRECTIVE ACTION: SUMMARY OF NRC 00184: CRACK ANGLE WAS REPLACED PER B757-200 SRM. (2248930)
